# SDR 0400409617

- Difficulty date: March 14, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N617NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47235
- Aircraft time: 70,470 hours, 63,489 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN LONGERON AT FORWARD BULKHEAD BS 756.  REPAIRED PER EA 96-197855.
